# SDR DALA2022022801256

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 PASSENGER CREW DOOR 842 HARD TO OPEN. CORRECTIVE ACTION: RIGGED DOOR PER A320 AMM 52-13-21. OK FOR SERVICE. (2135348)
